Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 63, NWS Louisville, KY

March 27, 20174 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 27, 2017, 6:38 PM EDT for 4 counties in Kentucky. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2017, 6:38 PM EDT (22:38 UTC)
Expired
Mar 27, 2017, 7:15 PM EDT
In force
37 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Anderson County, KY, Mercer County, KY, Nelson County, KY, Washington County, KY

The radar

The Louisville radar (KLVX), 66 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 6:49 PM EDTTSTM WND DMGWillisburg, KYTREES DOWN ACROSS WASHINGTON COUNTY. MOST OF THE DAMAGE IN THE COUNTY WAS NEAR WILLISBURG. THIS INCLUDED DAMAGE TO A BARN AND PART OF A METAL ROOF WAS BLOWN OFF OF AN AMISH SCHOOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 3:24 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

051 
WUUS53 KLMK 272238
SVRLMK
KYC005-167-179-229-272315-
/O.NEW.KLMK.SV.W.0063.170327T2238Z-170327T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
638 PM EDT MON MAR 27 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Nelson County in central Kentucky...
  West central Mercer County in central Kentucky...
  Southwestern Anderson County in central Kentucky...
  Washington County in central Kentucky...

* Until 715 PM EDT

* At 638 PM EDT, a severe thunderstorm was located 7 miles northwest
  of Springfield, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Bardstown, Ballard, Bloomfield, Willisburg, Booker, Dugansville,
  Botland, Mooresville, Glensboro and Polin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3768 8535 3785 8545 3797 8519 3797 8517
      3798 8517 3803 8506 3779 8487
TIME...MOT...LOC 2238Z 246DEG 34KT 3778 8528 

HAIL...0.75IN
WIND...60MPH
 
$$

EER
3 follow-up statements
725 
WWUS53 KLMK 272252
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
652 PM EDT MON MAR 27 2017

KYC005-167-179-229-272315-
/O.CON.KLMK.SV.W.0063.000000T0000Z-170327T2315Z/
Nelson KY-Mercer KY-Anderson KY-Washington KY-
652 PM EDT MON MAR 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN NELSON...WEST CENTRAL MERCER...SOUTHWESTERN ANDERSON
AND CENTRAL WASHINGTON COUNTIES...

At 652 PM EDT, a severe thunderstorm was located 11 miles northeast
of Springfield, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Ballard, Bloomfield, Willisburg, Dugansville, Mooresville, Glensboro,
Polin, Johnsonville, Seaville and Ashbrook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

LAT...LON 3770 8525 3789 8533 3797 8519 3797 8517
      3798 8517 3803 8506 3779 8487
TIME...MOT...LOC 2252Z 246DEG 34KT 3783 8513 

HAIL...0.75IN
WIND...60MPH
 
$$

EER
998 
WWUS53 KLMK 272306
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
706 PM EDT MON MAR 27 2017

KYC179-272316-
/O.CAN.KLMK.SV.W.0063.000000T0000Z-170327T2315Z/
Nelson KY-
706 PM EDT MON MAR 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NELSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central Kentucky.

LAT...LON 3777 8504 3796 8517 3798 8517 3803 8506
      3779 8487
TIME...MOT...LOC 2306Z 246DEG 34KT 3788 8497 

$$

KYC005-167-229-272315-
/O.CON.KLMK.SV.W.0063.000000T0000Z-170327T2315Z/
Mercer KY-Anderson KY-Washington KY-
706 PM EDT MON MAR 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR WEST CENTRAL MERCER...SOUTHWESTERN ANDERSON AND NORTHEASTERN
WASHINGTON COUNTIES...

At 706 PM EDT, a severe thunderstorm was located 11 miles northwest
of Harrodsburg, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Ballard, Sinai, Tablow, Dugansville, Cornishville, Glensboro,
Johnsonville, Bohon, Seaville and Ashbrook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

LAT...LON 3777 8504 3796 8517 3798 8517 3803 8506
      3779 8487
TIME...MOT...LOC 2306Z 246DEG 34KT 3788 8497 

HAIL...0.75IN
WIND...60MPH
 
$$

EER
268 
WWUS53 KLMK 272312
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
712 PM EDT MON MAR 27 2017

KYC005-167-229-272321-
/O.EXP.KLMK.SV.W.0063.000000T0000Z-170327T2315Z/
Mercer KY-Anderson KY-Washington KY-
712 PM EDT MON MAR 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MERCER...
SOUTHWESTERN ANDERSON AND NORTHEASTERN WASHINGTON COUNTIES WILL
EXPIRE AT 715 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3777 8504 3796 8517 3798 8517 3803 8506
      3779 8487
TIME...MOT...LOC 2311Z 246DEG 34KT 3790 8492 

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:25 PM EDT, 13 minutes earlier.

Area forecast discussion, Mar 27, 6:25 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
625 PM EDT Mon Mar 27 2017

.Forecast Update...
Issued at 620 PM EDT Mon Mar 27 2017

Still have some pre squall line storms popping up with hail and some
winds. Just had a report come in from Nelson county of quarter sized
hail.  Other line is just along our border with JKL.

Main line has cut through roughly half of the forecast area, so went
ahead and cut out part of the watch box behind the line. Watching
the bowing segment over southern Indiana as well, but the FRH AWOS
site only gusted to 27 knots as the line went through.

Issued at 520 PM EDT Mon Mar 27 2017

Latest RAP mesoanalysis has not been handling the amount of
available CAPE well, as we've had several hail reports, mostly
quarter sized or less, though cannot rule out some larger hail in
the pre-frontal airmass from FTK east to KLEX over the next few
hours.

The other area of concern is with the more linear feature moving
near the I-65 corridor in Central KY this hour.  This area has the
most potential instability to work with, as temperatures are well
into the 70s along our border with TN. Seeing some bowing segments
within this line and have issue warnings accordingly. HPX radar was
showing winds closer to 70 mph with this line, but have not had any
reports near that level just yet.

&&

.Short Term...(This evening through Tuesday night)
Issued at 330 PM EDT Mon Mar 27 2017

...Severe Storms Possible Late This Afternoon and Evening...

Strong to severe storms are likely this afternoon with much of the
area under a Severe Thunderstorm Watch through this evening.  These
storms are courtesy of a low pressure system moving northeast
through southern IN/northern KY.  1000-2000 j/kg of CAPE has
developed south of the warm front which was over southern IN as of
315pm EDT. 30-40 kts deep layer shear is supportive of both discrete
cells which we're seeing on radar in our region currently and will
be supportive of the line of storms over western KY which is progged
to move east through the region between 5pm-midnight tonight.

========================
Storm Threats & Timing
========================

Cellular convection will pose a large hail/damaging wind/isld
tornado threat between now and 8pm EDT.

Expect mainly a damaging wind threat with the line of storms but
small hail and a brief spin-up will be possible as well between 5pm
and midnight EDT.

=========================

Convection should decrease after midnight with elevated showers and
perhaps an isld t-storm during the early morning hours in the wake
of the evening complex.  Overnight lows will range through the 50s.

For Tuesday, expect some lingering rain showers mainly east of I-65
before the area becomes totally dry late in the day.  High
temperatures will be in the 60s.  Lows Tues night will range through
the upper 40s/lower 50s.

.Long Term...(Wednesday through Monday)
Issued at 345 PM EDT Sun Mar 26 2017

Expect dry weather on Wednesday before the pattern turns active
again for the latter portion of the week.  A strong low pressure
system will bring the chance for showers/storms to the region
beginning on Thu/Fri.  Depending on exact evolution and timing, some
of these storms could be on the strong side.  Thu looks to the be
the warmest day in the long term period with highs in the mid to
upper 70s across much of the area.

For the weekend, expect dry weather and slightly cooler temps with
highs dropping back into the 60s.  Another low pressure system looks
to approach the area again by the beginning of the work week next
week.

&&

.Aviation...(18Z TAF Issuance)
Issued at 131 PM EDT Mon Mar 27 2017

Main threat for this afternoon and early evening is the threat of
thunderstorms, some of which could be strong to severe. A warm and
moist airmass is moving into the region ahead of a surface low
moving into the mid Mississippi River Valley. Showers and storms are
already ongoing across SE Missouri/W Tennessee/N Mississippi and
will quickly move into our area this afternoon.

BWG will see the first round of storms as early as 2 PM CDT, with
the best threat lasting until 8 PM CDT. Lightning, brief heavy rain,
gusty winds, and hail are the main threats. Expect reduced
visibilities and ceilings at times.

SDF/LEX timing for the biggest threat should occur between 5 PM and
10 PM EDT. Lightning, brief heavy rain, and gusty winds are the main
threats. Expect reduced visibilities and ceilings at times.

Main storm threat diminishes around the latter part of the timing
windows mentioned above, however may be followed by shower activity
into the overnight. A return to dry conditions should return shortly
after midnight as a weak cold front swings through and winds veer
to the SW and W. Concerned about some low ceilings as we move toward
dawn on Tuesday and will advertise fuel-alternate prevailing. Can't
rule out IFR toward dawn but will hold off mention until confidence
is higher.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...RJS
Short Term...AMS
Long Term...AMS
Aviation...BJS
Hazardous weather outlook, Mar 27, 3:55 PM EDT, 2 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
355 PM EDT Mon Mar 27 2017

INZ084-089>092-KYZ023>043-045>049-053>057-061>067-070>078-081-082-
282000-
Crawford-Perry-Harrison-Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-
Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-
Franklin-Scott-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Nelson-Washington-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-
Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-
Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of English, Tell City, Corydon, New Albany,
Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg,
Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville,
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles,
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg,
Nicholasville, Winchester, Hodgenville, Lebanon, Danville,
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
355 PM EDT Mon Mar 27 2017 /255 PM CDT Mon Mar 27 2017/

...SEVERE THUNDERSTORM WATCH 91 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Severe thunderstorms are possible late this afternoon and evening.
The most likely hazard is damaging winds, but there is some potential
for large hail and brief spin-up tornadoes, especially in central
Kentucky along and west of Interstate 65.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible again Thursday into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail of any size and wind damage
today and tonight.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-282000-
Orange-Washington-Scott-Jefferson-Dubois-
Including the cities of Paoli, Salem, Scottsburg, Madison,
and Jasper
355 PM EDT Mon Mar 27 2017

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Strong to severe thunderstorms are possible this afternoon and evening.
The most likely hazard is damaging winds, but there is some
potential for large hail as well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible again Thursday into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail of any size and wind damage
today and tonight.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

AMS

In the hours before

Local storm report, Mar 27, 6:17 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
617 PM EDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND DMG     2 NW HORSE CAVE         37.20N 85.94W
03/27/2017                   HART               KY   BROADCAST MEDIA

            SEMI ON INTERSTATE 65 NEAR HORSE CAVE KY IS
            ON ITS SIDE.

&&

KDW
Local storm report, Mar 27, 6:23 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
623 PM EDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             2 SE HIGHGROVE          37.94N 85.45W
03/27/2017  M1.00 INCH       NELSON             KY   TRAINED SPOTTER

            HAD 1 INCH HAIL THAT WAS IRREGULARLY SHAPED.
            HURT TO PICK IT UP.

&&

RJS
Local storm report, Mar 27, 6:25 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
625 PM EDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             FAIRFIELD               37.94N 85.38W
03/27/2017  E0.75 INCH       NELSON             KY   TRAINED SPOTTER

            .

&&

DM
Local storm report, Mar 27, 6:28 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
628 PM EDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             COXS CREEK              37.90N 85.47W
03/27/2017  E1.50 INCH       NELSON             KY   PUBLIC

            TIME ESTIMATED BY RADAR. PICTURE SENT VIA
            TWITTER TO TV STATION.

&&

DM
Special weather statement, Mar 27, 6:31 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
631 PM EDT MON MAR 27 2017

KYZ029-038-045-046-054-272300-
Bullitt-Marion-Spencer-Washington-Nelson-
631 PM EDT MON MAR 27 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SPENCER...NELSON...
NORTHWESTERN MARION...CENTRAL WASHINGTON AND SOUTHEASTERN BULLITT
COUNTIES...

At 630 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles north of Bardstown to 7 miles
northwest of Lebanon. Movement was northeast at 40 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Bardstown, Taylorsville, Bloomfield, Willisburg, Wakefield, Yoder,
Highgrove, Waterford, Samuels Field Airport and Booker.

LAT...LON 3795 8516 3789 8515 3790 8514 3790 8513
      3791 8512 3780 8501 3764 8544 3790 8562
      3813 8536
TIME...MOT...LOC 2230Z 246DEG 34KT 3795 8553 3765 8535

EER
Local storm report, Mar 27, 6:34 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
634 PM EDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             WADDY                   38.14N 85.07W
03/27/2017  E1.00 INCH       SHELBY             KY   PUBLIC

            DIME TO QUARTER SIZE HAIL. HAIL COVERED THE
            GROUND. TIME ESTIMATED BY RADAR.

&&

DM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 2:49 PM EDTSpecial Weather StatementLMKOhio26 min
Mar 27, 3:11 PM EDTSevere Thunderstorm WarningLMKOhio34 min
Mar 27, 3:33 PM EDTSpecial Weather StatementLMKOhio27 min
Mar 27, 3:39 PM EDTSpecial Weather StatementLMKGreen36 min
Mar 27, 3:42 PM EDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe14 min
Mar 27, 3:45 PM EDTSpecial Weather StatementLMKBreckinridge30 min
Mar 27, 3:49 PM EDTSpecial Weather StatementLMKBreckinridge26 min
Mar 27, 4:08 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin37 min
Mar 27, 4:13 PM EDTSpecial Weather StatementLMKBreckinridge32 min
Mar 27, 4:25 PM EDTSpecial Weather StatementLMKCasey20 min
Mar 27, 4:26 PM EDTSpecial Weather StatementLMKButler, Edmonson, Grayson, Logan, Ohio, Simpson and 1 more49 min
Mar 27, 4:32 PM EDTSevere Thunderstorm WarningLMKOhio28 min
Mar 27, 4:36 PM EDTSpecial Weather StatementLMKGarrard24 min
Mar 27, 4:39 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson36 min
Mar 27, 4:43 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln47 min
Mar 27, 4:45 PM EDTFlash Flood WarningLMKOhio3 hr
Mar 27, 4:54 PM EDTSevere Thunderstorm WarningLMKAllen, Edmonson, Logan, Simpson, Warren51 min
Mar 27, 4:58 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Hardin, Ohio47 min
Mar 27, 5:00 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Shelby, Spencer30 min
Mar 27, 5:01 PM EDTSevere Thunderstorm WarningLMKCasey, Garrard, Lincoln44 min
Mar 27, 5:07 PM EDTSpecial Weather StatementLMKMeade23 min
Mar 27, 5:14 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison46 min
Mar 27, 5:17 PM EDTSpecial Weather StatementLMKBullitt28 min
Mar 27, 5:29 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Hart, Monroe46 min
Mar 27, 5:33 PM EDTAreal Flood AdvisoryLMKBullitt117 min
Mar 27, 5:36 PM EDTSpecial Weather StatementLMKHardin, Meade24 min
Mar 27, 5:39 PM EDTSevere Thunderstorm WarningLMKHardin36 min
Mar 27, 5:52 PM EDTSpecial Weather StatementLMKAnderson, Spencer38 min
Mar 27, 6:02 PM EDTSpecial Weather StatementLMKOldham28 min
Mar 27, 6:06 PM EDTSpecial Weather StatementLMKAdair, Green, Metcalfe39 min
Mar 27, 6:06 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer24 min
Mar 27, 6:11 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby34 min
Mar 27, 6:31 PM EDTSpecial Weather StatementLMKNelson, Spencer, Washington29 min
Mar 27, 6:32 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Russell, Taylor28 min
Mar 27, 6:35 PM EDTSevere Thunderstorm WarningLMKFranklin, Scott, Woodford25 min
Mar 27, 6:53 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell37 min
Mar 27, 6:59 PM EDTTornado WarningLMKMercer, Washington16 min
Mar 27, 7:01 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Fayette, Garrard, Jessamine, Lincoln and 2 more44 min
Mar 27, 7:04 PM EDTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Scott and 1 more26 min
Mar 27, 7:18 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Scott27 min
Mar 27, 7:30 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Harrison, Jessamine, Scott and 1 more45 min
Mar 27, 7:43 PM EDTSpecial Weather StatementLMKClark, Madison17 min
Mar 27, 7:46 PM EDTSevere Thunderstorm WarningLMKClark, Madison14 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.